Local Convergence of Newton’s Method on Lie Groups and Uniqueness Balls
Jinsu He,
Jinhua Wang and
Jen-Chih Yao
Abstract and Applied Analysis, 2013, vol. 2013, 1-9
Abstract:
An estimation of uniqueness ball of a zero point of a mapping on Lie group is established. Furthermore, we obtain a unified estimation of radius of convergence ball of Newton’s method on Lie groups under a generalized L -average Lipschitz condition. As applications, we get estimations of radius of convergence ball under the Kantorovich condition and the -condition, respectively. In particular, under the -condition, our results improve the corresponding results in (Li et al. 2009, Corollary 4.1) as showed in Remark 17. Finally, applications to analytical mappings are also given.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/367161.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/367161.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:367161
DOI: 10.1155/2013/367161
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().